# SDR FDEA201705151437

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 71,134 hours, 25,035 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 140N60081
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRY DOOR'S GUSTLOCK DOES NOT RELEASE NORMAL.  LUBRICATED THE GUST LOCK, OPS CHECKED GOOD IAW MM 52-11-08-6.
